# SDR DALA2025072105472

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 65,958 hours, 34,497 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Sheared
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 FOUND BOTH O/B FWD AND AFT HYLOK PINS SHEARED. CRACK IN THE LOWER FITTING.   COMPLIED WITH ER/A 627873-14AD.
